# SDR BAGA2025022400001

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N244BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55318
- Aircraft time: 680 hours, 281 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Cdc
- Condition: Failed
- Location: Nr 2
- Part time: 680 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MULTIPLE EICAS MESSAGES DURING CRUISE FLIGHT. DMC FAIL. HYD 3 A FAIL. R REVERSER FAIL ON LANDING. REMOVED AND REPLACED CDC2 CHASSIS ASSEMBLY. REMOVED AND REPLACED CDC2 LRM2 AND LRM3.
